A sustainability condition for stochastic forest model

Ton Viet Ta, Linh Thi Hoai Nguyen, Atsushi Yagiz

研究成果: ジャーナルへの寄稿記事

抄録

A stochastic forest model of young and old age class trees is studied. First, we prove existence, uniqueness and boundedness of global nonne-gative solutions. Second, we investigate asymptotic behavior of solutions by giving a sufficient condition for sustainability of the forest. Under this condi-tion, we show existence of a Borel invariant measure. Third, we present several sufficient conditions for decline of the forest. Finally, we give some numerical examples.

元の言語英語
ページ(範囲)699-718
ページ数20
ジャーナルCommunications on Pure and Applied Analysis
16
発行部数2
DOI
出版物ステータス出版済み - 3 1 2017

Fingerprint

Sustainability
Sustainable development
Sufficient Conditions
Borel Measure
Asymptotic Behavior of Solutions
Invariant Measure
Boundedness
Existence and Uniqueness
Model
Numerical Examples

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

これを引用

A sustainability condition for stochastic forest model. / Ta, Ton Viet; Nguyen, Linh Thi Hoai; Yagiz, Atsushi.

:: Communications on Pure and Applied Analysis, 巻 16, 番号 2, 01.03.2017, p. 699-718.

研究成果: ジャーナルへの寄稿記事

Ta, Ton Viet ; Nguyen, Linh Thi Hoai ; Yagiz, Atsushi. / A sustainability condition for stochastic forest model. :: Communications on Pure and Applied Analysis. 2017 ; 巻 16, 番号 2. pp. 699-718.
@article{defde1f223bf41bc908f517cde44a61e,
title = "A sustainability condition for stochastic forest model",
abstract = "A stochastic forest model of young and old age class trees is studied. First, we prove existence, uniqueness and boundedness of global nonne-gative solutions. Second, we investigate asymptotic behavior of solutions by giving a sufficient condition for sustainability of the forest. Under this condi-tion, we show existence of a Borel invariant measure. Third, we present several sufficient conditions for decline of the forest. Finally, we give some numerical examples.",
author = "Ta, {Ton Viet} and Nguyen, {Linh Thi Hoai} and Atsushi Yagiz",
year = "2017",
month = "3",
day = "1",
doi = "10.3934/cpaa.2017034",
language = "English",
volume = "16",
pages = "699--718",
journal = "Communications on Pure and Applied Analysis",
issn = "1534-0392",
publisher = "American Institute of Mathematical Sciences",
number = "2",

}

TY - JOUR

T1 - A sustainability condition for stochastic forest model

AU - Ta, Ton Viet

AU - Nguyen, Linh Thi Hoai

AU - Yagiz, Atsushi

PY - 2017/3/1

Y1 - 2017/3/1

N2 - A stochastic forest model of young and old age class trees is studied. First, we prove existence, uniqueness and boundedness of global nonne-gative solutions. Second, we investigate asymptotic behavior of solutions by giving a sufficient condition for sustainability of the forest. Under this condi-tion, we show existence of a Borel invariant measure. Third, we present several sufficient conditions for decline of the forest. Finally, we give some numerical examples.

AB - A stochastic forest model of young and old age class trees is studied. First, we prove existence, uniqueness and boundedness of global nonne-gative solutions. Second, we investigate asymptotic behavior of solutions by giving a sufficient condition for sustainability of the forest. Under this condi-tion, we show existence of a Borel invariant measure. Third, we present several sufficient conditions for decline of the forest. Finally, we give some numerical examples.

UR - http://www.scopus.com/inward/record.url?scp=85009433353&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85009433353&partnerID=8YFLogxK

U2 - 10.3934/cpaa.2017034

DO - 10.3934/cpaa.2017034

M3 - Article

AN - SCOPUS:85009433353

VL - 16

SP - 699

EP - 718

JO - Communications on Pure and Applied Analysis

JF - Communications on Pure and Applied Analysis

SN - 1534-0392

IS - 2

ER -